MathSciNet Relay Station
MathSciNet bibliographic data
MR2219021 (2007a:65119) 65M06 (76B15 76M12)
Castro, Manuel; Gallardo, José M.; Parés, Carlos High order finite volume schemes based on reconstruction of states for solving hyperbolic systems with nonconservative products. Applications to shallow-water systems. Math. Comp. 75 (2006), no. 255, 1103–1134 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement